THEORY OF GENERALIZED MAPS IN GENERALIZED TOPOLOGICAL SPACES
Öz
Anahtar Kelimeler
- Generalized topological space ($\mathcal{T}_{\mathfrak{g}}$-spaces)
- generalized sets ($\operatorname{\mathfrak{g}-\mathfrak{T}_{\mathfrak{g}}}$-sets)
- generalized maps ($\operatorname{\mathfrak{g}-\mathfrak{T}_{\mathfrak{g}}}$-maps)
- generalized continuous maps ($\operatorname{\mathfrak{g}-\mathfrak{T}_{\mathfrak{g}}}$-continuous maps)
- generalized irresolute maps ($\operatorname{\mathfrak{g}-\mathfrak{T}_{\mathfrak{g}}}$-irresolute maps)
- generalized homeomorphism maps ($\operatorname{\mathfrak{g}-\mathfrak{T}_{\mathfrak{g}}}$-homeomorphism maps)
Kaynakça
- R. Arens and J. Dugundji, Topologies for Function Spaces, Pacific Journal of Mathematics, Vol.1, pp.5-31 (1951).
- A. V. Arhangel’skii, Mappings and Spaces, Russian Mathematical Surveys, Vol.21, N.4, pp.115-162 (1966).
- M. C. Cueva, Semi-Generalized Maps in Topological Spaces, Portugaliae Mathematica, Vol.52, N.4, pp.399-407 (1995).
- N. Levine, A Decomposition of Continuity in Topological Spaces, American Mathematical Monthly, Vol.68, pp.44-46 (1961).
- S. Bayhan, A. Kanıbir and I. L. Reilly, On Functions between Generalized Topological Spaces, Applied General Topology, Vol.14, N.2, pp.195-203 (2013).
- W. K. Min, Generalized Continuous Functions Defined by Generalized Open Sets on Generalized Topological Spaces, Acta Mathematica Hungarica, Vol.128, N.4, pp.299-306 (2010).
- X. Ge, J. Gong and I. Reilly, Some Characterizations of Mappings on Generalized Topological Spaces, New Zealand Journal of Mathematics, Vol.46, pp.73-81 (2016).
- K. Kannan, N. Nagaveni and S. Saranya, On β̂g-Continuous and β̂g-Irresolute Maps in Topological Spaces, Procedia Computer Science, Vol.21, N.4, pp.115-162 (1966).
Ayrıntılar
Birincil Dil
İngilizce
Konular
Topoloji
Bölüm
Araştırma Makalesi
Yazarlar
Noor-Ul-Hacq Sookıa
0000-0002-3155-0473
Mauritius
Yayımlanma Tarihi
25 Ekim 2026
Gönderilme Tarihi
20 Mart 2026
Kabul Tarihi
2 Haziran 2026
Yayımlandığı Sayı
Yıl 2026 Cilt: 9 Sayı: 2